The Michigan Mathematical Journal

Complex homogeneous manifolds with two ends.

Bruce Gilligan and Alan T. Huckleberry

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 28, Issue 2 (1981), 183-198.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002509

Digital Object Identifier
doi:10.1307/mmj/1029002509

Mathematical Reviews number (MathSciNet)
MR616269

Zentralblatt MATH identifier
0452.32022

Subjects
Primary: 32M10: Homogeneous complex manifolds [See also 14M17, 57T15]
Secondary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

Gilligan, Bruce; Huckleberry, Alan T. Complex homogeneous manifolds with two ends. Michigan Math. J. 28 (1981), no. 2, 183--198. doi:10.1307/mmj/1029002509. https://projecteuclid.org/euclid.mmj/1029002509


Export citation